# SDR ASAA0944283

- Difficulty date: December 30, 2008
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576720
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED RT FROM STA 360 400 ABOVE STR 20.  REPAIRED SKIN FROM STA 360 400 ABOVE STR 20 IAW ASA EA 400 53EA 00503.
